# SDR AALA980864

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727223
- Aircraft serial: 22462
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RT AFT LAV FLOOR OUTBOARD OF FORWARD OUTBOARD TANK CABLE ATTACH LUG IS CORRODED, FORWARD OF INBOARD TANK CABLE ATTACH IS CORRODED.  REMOVED CORRODED HAT CHANNEL AND INSTALLED SERVICEABLE HAT CHANNEL.  (M)
